VOL. 40 · NO. 1 | 1993
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 40 (1), (1993)
No abstract available
Articles
Fredric D. Ancel, Vo Thanh Liem, Gerard A. Venema
Michigan Math. J. 40 (1), 3-25, (1993) DOI: 10.1307/mmj/1029004672
KEYWORDS: 57N13, 55P55, 57N40
No abstract available
Hajime Urakawa
Michigan Math. J. 40 (1), 27-51, (1993) DOI: 10.1307/mmj/1029004673
KEYWORDS: 58E20, 53C30
No abstract available
Keiji Izuchi
Michigan Math. J. 40 (1), 53-75, (1993) DOI: 10.1307/mmj/1029004674
KEYWORDS: 30D50, ‎46J15
No abstract available
María V. Melián, Domingo Pestana
Michigan Math. J. 40 (1), 77-93, (1993) DOI: 10.1307/mmj/1029004675
KEYWORDS: 53C22, 30F40, 58F17
No abstract available
Boris Reichstein, Zinovy Reichstein
Michigan Math. J. 40 (1), 95-118, (1993) DOI: 10.1307/mmj/1029004676
KEYWORDS: 14H52, 11P05, 14J10, 14Q05
No abstract available
S. Berhanu
Michigan Math. J. 40 (1), 119-138, (1993) DOI: 10.1307/mmj/1029004677
KEYWORDS: 35A20, 35A27, 58G17
No abstract available
C. M. Edwards, G. T. Rüttimann, S. Vasilovsky
Michigan Math. J. 40 (1), 139-152, (1993) DOI: 10.1307/mmj/1029004678
KEYWORDS: 46L70, 46L10
No abstract available
Stephen M. Buckley
Michigan Math. J. 40 (1), 153-170, (1993) DOI: 10.1307/mmj/1029004679
KEYWORDS: 42B25
No abstract available
Sharief Deshmukh
Michigan Math. J. 40 (1), 171-174, (1993) DOI: 10.1307/mmj/1029004680
KEYWORDS: 53C40
No abstract available
Trevor D. Wooley
Michigan Math. J. 40 (1), 175-180, (1993) DOI: 10.1307/mmj/1029004681
KEYWORDS: 11P05, 11M06
No abstract available
Guy Battle, Paul Federbush
Michigan Math. J. 40 (1), 181-195, (1993) DOI: 10.1307/mmj/1029004682
KEYWORDS: 42C15, 41A15
No abstract available
P. A. Linnell
Michigan Math. J. 40 (1), 197-199, (1993) DOI: 10.1307/mmj/1029004683
KEYWORDS: 20J99, 20E99
No abstract available
Jyh Yang Wu
Michigan Math. J. 40 (1), 201-208, (1993) DOI: 10.1307/mmj/1029004684
KEYWORDS: 53C23
No abstract available
Back Matter
Michigan Math. J. 40 (1), (1993)
No abstract available
Back to Top